MathSciNet Relay Station
MathSciNet bibliographic data
MR2276619 57M60 (20H10 30F10)
Özaydin, Murad; Simmons, Charlotte; Taback, Jennifer Surface symmetries and ${\rm PSL}_2(p)$. Trans. Amer. Math. Soc. 359 (2007), no. 5, 2243–2268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement